MAUDE Adverse Event Report: COOK INC CHAIT PERCUTANEOUS CECOSTOMY CATHETER; KNT TUBES, GASTROINTESTINAL

COOK INC CHAIT PERCUTANEOUS CECOSTOMY CATHETER; KNT TUBES, GASTROINTESTINAL
Model Number N/A
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
The international customer reported the first change of the chait percutaneous cecostomy catheter was on (b)(6) 2018.The chait catheter button kept coming out.The product problem necessitated the exchange of the device on (b)(6) 2018 in the theatre.The device is reportedly unavailable for return and evaluation.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaints history, device history records, documentation, drawing, manufacturing instructions, instructions for use, and quality control data were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints and will notify appropriate personnel.Per the quality engineering risk assessment no further action is required.

Brand Name
CHAIT PERCUTANEOUS CECOSTOMY CATHETER
Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7287881
Report Number1820334-2018-00410
Device Sequence Number2117263
Product Code KNT
UDI-Device Identifier00827002116320
UDI-Public(01)00827002116320(17)200825(10)8171487
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K982500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTDCS-100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR